Skip to main content

Hyperammonaemic encephalopathy associated with rituximab-containing chemotherapy

Buy Article:

$51.00 plus tax (Refund Policy)

Abstract:

Abstract

Hyperammonaemic encephalopathy has been infrequently reported after both standard and high-dose chemotherapy for solid and haematological malignancies. It is important to consider this diagnosis for patients with unexplained behaviour changes or encephalopathy and this case report emphasizes this condition and the importance of early diagnosis and is the first reported in association with rituximab-containing chemotherapy.

Keywords: chemotherapy; hyperammonaemic encephalopathy; rituximab

Document Type: Research Article

DOI: http://dx.doi.org/10.1111/j.1445-5994.2008.01772.x

Affiliations: 1: Department of Oncology, The Queen Elizabeth Hospital 2: Intensive Care Unit, Wakefield Hospital 3: Department of Biochemistry, Women and Children Hospital, Adelaide, Australia

Publication date: October 1, 2008

bsc/imj/2008/00000038/00000010/art00008
dcterms_title,dcterms_description,pub_keyword
6
5
20
40
5

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more